Access count of this item: 195

Files in This Item:
File Description SizeFormat 
1281_16.pdf988.88 kBAdobe PDFView/Open
Title: 保型形式の$P$進$L$関数と$K_2$COLEMAN巾級数 (保型形式およびそれに付随するディリクレ級数の研究)
Authors: 深谷, 太香子  KAKEN_name
Author's alias: Fukaya, Takako
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 184
End page: 198
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.